PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 149--155 (1994)
On the estimates of the convergence rate of the finite difference schemes for the approximation of solutions of hyperbolic problems, II part
Bosko Jovanovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: Some new estimates of the convergence rate for hyperbolic initial--boundary value problems are obtained using the interpolation theory of the function spaces.
Classification (MSC2000): 65N10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts